# SDR IXXA06SMN314S

- Difficulty date: September 21, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 405 L12r
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND EXTERNAL SKIN CRACKED AT STATION 405.000, LONGERON 12 RIGHT. CORRECTIVE ACTION: REMOVED FASTENERS. REMOVED DAMAGED AREA. FABRICATED REPAIR PARTS. PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW DC-8 SRM 51-3-1, DC-8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-011, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, FAA FORM 8100-9 DATED 09-26-06, BOEING MSG # 1-22835486-7 DATED 09-26-06, ROD SKETCH 06-09-25-002, AND SEMAN ENGINEERING ORDER NUMBER 2006727 DATED 09-26-06.
